# SDR 04FDEA02967

- Difficulty date: October 22, 2004
- Submitted: November 9, 2004
- Operation: Air carrier
- Aircraft: N602FE
- Make and model: Doug MD-11F
- Aircraft serial: 48402
- Aircraft time: 45,476 hours, 10,992 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar Cap
- Part number: AMC7101502
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMPENNAGE, UPPER VERTICAL STAB AT FWD CTR SPAR APPROX BETWEEN ZFR 300 TO 340 RT SKIN EXTERIOR SURFACE FOUND CORRODED.  EMPENNAGE, UPPER VERTICAL STAB AT FWD CTR SPAR APPROX BETWEEN ZFR 300 TO 340 RT SKIN EXTERIOR SURFACE CORROSION AREA REPAIRED AS PER FEDEX EA NR 1- 5530-81579, TITLE: STABILIZERS, UPPER VERTICAL STABILIZER, RT FORWARD CENTER SPAR CAP, CORROSION REPAIR.
